# SDR CALA2022120203267

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 75,865 hours, 31,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Nr 2 Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM AIR PACK 2 OVRHTAT CRUZ FL360...FOLLOWED ECAM-TURNED PACK O FF REF L/P''S 3200835 AND 3174149 FOR REPAIR. PER LP 3200835  REMOVE AND REPLACE PACK 2 TEMP CONTROLLER, IAW AMM. PER LP 3174149  RPL''D AFT CABIN TRIM AIR VALVE PER AMM
